# SDR ASOA2015120414253

- Difficulty date: December 4, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL CORRODED AT FS 319.70.  R & R ANGLE DOUBLER ON RT FLOOR SILL AT FS 319.70 IAW SRM 31-42-06 AND SRM 51-42-13 AND SRM 51-42-15.
